RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 8, Pages 1084–1091 (Mi de11334)  

This article is cited in 6 scientific papers (total in 6 papers)

Ordinary Differential Equations

Asymptotic Integration of Differential Equations with Rapidly Oscillating Terms of Large Amplitude: II

V. B. Levenshtam

Rostov State University

Full text: PDF file (1023 kB)

English version:
Differential Equations, 2005, 41:8, 1137–1145

Bibliographic databases:

UDC: 517.928
Received: 20.12.2003

Citation: V. B. Levenshtam, “Asymptotic Integration of Differential Equations with Rapidly Oscillating Terms of Large Amplitude: II”, Differ. Uravn., 41:8 (2005), 1084–1091; Differ. Equ., 41:8 (2005), 1137–1145

Citation in format AMSBIB
\Bibitem{Lev05}
\by V.~B.~Levenshtam
\paper Asymptotic Integration of Differential Equations with Rapidly Oscillating Terms of Large Amplitude: II
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 8
\pages 1084--1091
\mathnet{http://mi.mathnet.ru/de11334}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2202511}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 8
\pages 1137--1145
\crossref{https://doi.org/10.1007/s10625-005-0259-2}


Linking options:
  • http://mi.mathnet.ru/eng/de11334
  • http://mi.mathnet.ru/eng/de/v41/i8/p1084

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. G. L. Khatlamadzhiyan, “Critical stability of solutions to linear ordinary differential equations with large high-frequency terms”, Comput. Math. Math. Phys., 47:1 (2007), 93–106  mathnet  crossref  mathscinet  zmath
    2. A. K. Kapikyan, V. B. Levenshtam, “First-order partial differential equations with large high-frequency terms”, Comput. Math. Math. Phys., 48:11 (2008), 2059–2076  mathnet  crossref  mathscinet  isi  elib  elib
    3. V. B. Levenshtam, “Asymptotic analysis of some classes of ordinary differential equations with large high-frequency terms”, J. Math. Sci. (N. Y.), 163:1 (2009), 89–110  mathnet  crossref  mathscinet  zmath  elib
    4. E. V. Krutenko, V. B. Levenshtam, “Asymptotics of a solution to a second order linear differential equation with large summands”, Siberian Math. J., 51:1 (2010), 57–71  mathnet  crossref  mathscinet  isi
    5. V. B. Levenshtam, “Asymptotic analysis of linear differential equations with a large parameter: the resonance case”, Siberian Math. J., 53:1 (2012), 100–105  mathnet  crossref  mathscinet  isi
    6. V. B. Levenshtam, P. E. Shubin, “Justification of the Averaging Method for Differential Equations with Large Rapidly Oscillating Summands and Boundary Conditions”, Math. Notes, 100:1 (2016), 80–92  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:76
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019